# SDR DL75K050734

- Difficulty date: November 21, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N694DA
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 24,126 hours, 10,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Dented
- Location: Bs 1851-1854 S25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS DISCOVERED IN THE FUSELAGE SKIN AT BS 1851-1854, BELOW STR 25.  INSTALLED DOUBLER PER ER/A 451829-14.
